# SDR ASAA2018062025154

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,725 hours, 12,415 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SUBTASK 839-033 STEP 41, ALL 24 PLATFORMS SHOW SEAL DAMAGE & LOOSE MATERIAL. NEEDS TO BE ADDRESSED (REF TASK 72-21-02-200-801-F00). AFTER TRIMMING SEAL, MORE THAN 40 INCHES MISSING. REQUIRES SET CHANGE. GROUNDED - YES. REFERENCE W/O 415164, TASK CARD 78472002, ALL 24 PLATFORMS CHANGED.
